# SDR UPS01436858

- Difficulty date: September 8, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BAY BS 1500 LT STR 39 FRAME WEB FOUND CRACKED. AFT CARGO COMPT BS 1500 LT FRAME S33L - S39L AREA REPAIRED AS PER SRM 5310-04 FIG 66.
